Vitrase can be helpful to treat the tyndall effect. It may be necessary to do more than one treatment. In general when the tyndall effect occurs, it is because the filler material has been place in a superfical plane. For tear troughs I usually inject the filler at a deeper plane. There are also some advantages to fillers that are less hydrophillic (drawing in extra water) when treating the tear trough area.
if you notice a blue discoloration after an injectable, it is because the hyaluronic acid filler is a clear gel and can give a blue hue when the light hits the thin skin under the eyes. The thinner hyaluronic acids such as Restylane and Belotero typically cause less Tyndall effect than others. However, if too much filler is placed, it can be dissolved with hyaluronidase in 24 hours after the hyaluronidase is used. Check with your Dermatologic Surgeon to see what treatment is right for you.
I prefer using Restylane or Belotero when filling the lower lid/cheek area. They have decreased incidence of swelling. Tyndell effect can be seen with various fillers including Juvederm and Restylane; Belotero is not known to cause a Tyndell effect. It would be worthwhile for you to see an experienced injector to determine if what you see is a Tyndell effect and whether hyaluronidase will help. Hyaluronidase (aka Vitrase, Wydase) enzyme breaks down hyaluronic acid (which is what Juvederm, Restylane, and Belotero are composed of).
Once the the product is removed, your injector can determine if you are a candidate for fillers and which one would be the best fit for you. Good luck...
Although Juvederm UltraXC and Restylane L work well for treating the delicate under eye region, my personal preference in my Upper East Side Manhattan office is Belotero Balance, which is not associated with the development of the Tyndall effect--even when injected superficially. Volbella, which I use in Israel practice, where it is approved (it is not approved in the U.S. ) is marketed for use in the lips and for the peri-oral regions, rather than under the eyes. Likewise I would not have chosen Juvederm Ultra 3 (another product not available in the U.S., but available in Israel) for the infraorbital region.
Since filler treatment results under the eyes may last far longer than the usual 8-14 months that they do in other areas, it would seem prudent to dissolve the hyaluronic acid currently present and then to retreat.
The Tyndall effect stems from the presence of hyaluronic acid in your tear-trough area. It is hard to comment on whether the filler was placed too superficially, or was simply overinjected in terms of its volume. Once it is dissolved with vitrase, the tyndall effect should be gone, albeit not immediately (for the injection with vitrase will need about a week or two to settle, not because it does not work right away, but because the needle entry into the delicate under-eye skin may contribute to a subtle temporary bruise).
Though Belotero Balance is a good alternative for the tear trough area, my personal favorite is Restylane. In patients with very thin skin, or hint of under-eye circles, I tint it with a microdroplet of Radiesse. The milky white color of Radiesse, when admixed with Restylane, helps patients with some under-eye discoloration.
Hope this helps and good luck
As your injections were performed six months ago do not recommend injection of hyaluronidase at this time. Rather would treat your issue with serial observation and see if it improves further. Do not recommend additional filler placement until this "Tyndall Effect" improves to your satisfaction.
Once it improves can consider further treatment.
Each physician has their personal preferences for which filler they use under the eyes. I prefer Restyane and Belotero. I find that the initial swelling is more intense, but after the first two days, that's it. I have found that with Juvederm, sometimes swelling can occur on and off over a few months' time.
To treat the Tyndall effect or over-filling, Vytrase is very effective. Regarding timing, dissolve the excess filler. Wait a few weeks then follow up with treatment using Restylane or Belotero.
Vitrase will absolutely help. Sometimes tyndall can last years - long after the Juvaderm is gone. Seek an expert injector to discuss your options for fillers in this complicated area.
You should seek the right injector of the right product.
This can occur with any filler and has to do with the level it is placed.
Vitrase can reverse the effect.
Best of Luck,
The vitrase should dissolve the juvederm and this will eliminate the blue discoloration. Belotero is a good filler for this area specifically because it does not produce a tyndall effect.